# SDR R61A20100548

- Difficulty date: November 22, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N822MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000043
- Aircraft time: 15,401 hours, 10,916 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L2 DOOR ARM/DISARM INDICATION FLAG AND HANDLE MOVES DURING FLIGHT.  MX ADJUSTED CABLE PER EMB AMM OPS CHECK GOOD.
